BROWSE

Related Researcher

Author's Photo

Sun, Hae-sang
Number Theory Group
Research Interests
  • Zeta function, L-function, mu invariant, indivisibility of special L-values

ITEM VIEW & DOWNLOAD

Distance sets of two subsets of vector spaces over finite fields

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
Distance sets of two subsets of vector spaces over finite fields
Author
Koh, DoowonSun, Hae-sang
Issue Date
2015-04
Publisher
AMER MATHEMATICAL SOC
Citation
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.143, no.4, pp.1679 - 1692
Abstract
We investigate the size of the distance set determined by two subsets of finite dimensional vector spaces over finite fields. A lower bound of the size is given explicitly in terms of cardinalities of the two subsets. As a result, we improve upon the results by Rainer Dietmann. In the case that one of the subsets is a product set, we obtain further improvement on the estimate
URI
https://scholarworks.unist.ac.kr/handle/201301/10921
URL
http://www.ams.org/journals/proc/2015-143-04/S0002-9939-2014-12386-0/
DOI
10.1090/S0002-9939-2014-12386-0
ISSN
0002-9939
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU